I have an interesting situation and any help would be greatly appreciated. I had my last "regular" period on April 14, and had unprotected sex on May 5 and 6. I took Plan B on the 7th. On May 13 i thought that i was having my period, it was a bit lighter and my cramps were a little more intense. i took a hpt today (may 18)and it was negative but i still have cramps, both in my abdominal and stomach area...is there any explanation for these cramps?
It could be something as simple as gas or digestion problems.
EC definitely causes wonkiness with your cycle, so that explains why the period you experienced may have been so light and your cramps worse.
I wouldn't worry now, but if the stomach cramps continue for much longer you may want to consider seeing a doctor to figure out the cause.
-------------------- Jean aka dailicious Scarleteen Volunteer Love us? Want to keep us in your lives and hearts? Give what you can! Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.